Beechams All in One

Sale price Price GH₵48.70 Regular price Unit price  per 

Shipping calculated at checkout.

Product Description

  • Beechams All In One 160ml
  • Paracetamol
  • Phenylephrine
  • Guaifenesin
  • Each 20 ml dose contains:
  • Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
  • Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs
  • Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
  • What is it for?
  • Beechams All in One oral solution provides relief from the symptoms of colds and flu, including chesty coughs.
  • For headache, fever, aches & pains, blocked nose, sore throat and chesty cough
  • Non-drowsy
  • Pack size: 160ML

Ingredients

Each 20 ml dose contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg. Contains Ethanol 19% v/v - see leaflet for further information. Also includes Sodium, Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 110). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Storage

Store below 25°C.